Quantifier elimination for modules with scalar variables

Annals of Pure and Applied Logic 57 (2):161-179 (1992)
  Copy   BIBTEX

Abstract

Van den Dries, L. and J. Holly, Quantifier elimination for modules with scalar variables, Annals of Pure and Applied Logic 57 161–179. We consider modules as two-sorted structures with scalar variables ranging over the ring. We show that each formula in which all scalar variables are free is equivalent to a formula of a very simple form, uniformly and effectively for all torsion-free modules over gcd domains . For the case of Presburger arithmetic with scalar variables the result takes a still simpler form, and we derive in this way the polynomial-time decidability of the sets defined by such formulas

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,659

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Quantifier elimination in valued Ore modules.Luc Bélair & Françoise Point - 2010 - Journal of Symbolic Logic 75 (3):1007-1034.
Model theory of modules over a serial ring.Paul C. Eklof & Ivo Herzog - 1995 - Annals of Pure and Applied Logic 72 (2):145-176.
Interpreting modules in modules.Mike Prest - 1997 - Annals of Pure and Applied Logic 88 (2-3):193-215.

Analytics

Added to PP
2014-01-16

Downloads
47 (#335,188)

6 months
11 (#350,969)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

References found in this work

Model theory of modules.Martin Ziegler - 1984 - Annals of Pure and Applied Logic 26 (2):149-213.
Model Theory and Modules.Mike Prest - 1989 - Journal of Symbolic Logic 54 (3):1115-1118.

Add more references